# SDR AALA202308037690

- Difficulty date: July 31, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A320*
- Aircraft serial: 6420
- Aircraft time: 27,905 hours, 11,222 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3043
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 48,899 hours, 22,739 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BRIEFLY DURING CRUISE, A SWEATY SOCK SMELL WAS EXPERIENCED AROUND 2L. SMELL RETURNED AT ENGINE SHUTDOWN, STRONGER THIS TIME. MAINTENANCE HAS ISOLATED THE SOURCE OF THE ODOR TO THE APU DUE TO EVIDENCE OF OIL LEAKS BEING FOUND **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
